I'm only on Day 2 but have had flushing in my face since the first pill. Is this normal? I haven't found it in any of the side effect descriptions so I'm hoping this is the right choice for me? I'm in desperate need of weight loss to continue my service in the military!
What you are experiencing is a less common possible side effect.
Bloating or swelling of the face, arms, hands, lower legs, or feet
decreased ability to exercise
***flushed, dry skin***
fruit-like breath odor
increased sensitivity to sunlight
itching, pain, redness, or swelling of the eye or eyelid
loss of consciousness
rapid weight gain
severe skin rash or hives
tingling of the hands or feet
trouble with breathing
trouble with sleeping
unexplained weight loss
unusual weight gain or loss
watering of the eyes
Do inform your Dr. just to be on the safe side.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2014 • 4 answers
Posted 24 Mar 2014 • 2 answers
Posted 24 Jul 2014 • 3 answers
Posted 11 Sep 2015 • 0 answers
Posted 25 Nov 2015 • 0 answers